# SDR CA061016002

- Difficulty date: October 14, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,090 hours
- Engine: Pwa R985AN14B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 58S9241
- Condition: Cracked
- Location: Floats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, THE L/H MIDDLE FLOAT STRUT WAS FOUND TO HAVE A 4" STRESS CRACK EXTENDING DOWN THE LEADING EDGE FROM THE TOP OF THE STRUT.  THE AIRCRAFT IS OPERATED EXCLUSIVELY ON FLOATS IN A CORROSIVE ENVIRONMENT IN GENERALLY ADVERSE LANDING CONDITIONS.  TSN UNKNOWN. (TC# 20061016002)
